DC FieldValueLanguage
dc.contributor.authorSeifert, Christian-
dc.date.accessioned2021-12-07T07:54:02Z-
dc.date.available2021-12-07T07:54:02Z-
dc.date.issued2011-
dc.identifier.citationElectronic Journal of Differential Equations, Vol. 2011 (2011), No. 111, pp. 1–9. ISSN: 1072-6691de_DE
dc.identifier.issn1072-6691de_DE
dc.identifier.urihttp://hdl.handle.net/11420/11156-
dc.language.isoende_DE
dc.publisherSouthwest Texas State Univ.de_DE
dc.relation.ispartofElectronic journal of differential equationsde_DE
dc.subject.ddc510: Mathematikde_DE
dc.titleGordon type theorem for measure perturbationde_DE
dc.typeArticlede_DE
dc.type.diniarticle-
dcterms.DCMITypeText-
tuhh.publisher.urlhttps://ejde.math.txstate.edu/Volumes/2011/111/seifert.pdf-
tuhh.publication.instituteMathematik E-10de_DE
tuhh.type.opus(wissenschaftlicher) Artikel-
tuhh.gvk.hasppnfalse-
tuhh.hasurnfalse-
dc.type.driverarticle-
dc.type.casraiJournal Article-
tuhh.container.issue111de_DE
tuhh.container.volume2011de_DE
tuhh.container.startpage1de_DE
tuhh.container.endpage9de_DE
local.status.inpressfalsede_DE
datacite.resourceTypeJournal Article-
datacite.resourceTypeGeneralText-
item.grantfulltextnone-
item.cerifentitytypePublications-
item.openairetypeArticle-
item.creatorOrcidSeifert, Christian-
item.languageiso639-1en-
item.creatorGNDSeifert, Christian-
item.fulltextNo Fulltext-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.mappedtypeArticle-
crisitem.author.deptMathematik E-10-
crisitem.author.orcid0000-0001-9182-8687-
crisitem.author.parentorgStudiendekanat Elektrotechnik, Informatik und Mathematik (E)-
Appears in Collections:Publications without fulltext
Show simple item record

Page view(s)

49
Last Week
0
Last month
checked on Dec 7, 2022

Google ScholarTM

Check

Add Files to Item

Note about this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.